# SDR AALA201812110003

- Difficulty date: December 4, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N9681B
- Make and model: Doug MD 83
- Aircraft serial: 53631
- Aircraft time: 52,184 hours, 26,815 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pad
- Condition: Cracked
- Location: Door Stop
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR STOP PAD AT LOWER AFT POSITION WAS CRACKED.  REPLACED THE DOOR STOP PAD IAW RD 51-00-05-1, AND DRAWING 5910141.
